Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Great, More media-created paranoia . . . galkeepinon

Posted by fallsfall on July 12, 2003, at 23:54:02

In reply to Re: Great, More media-created paranoia . . . fallsfall, posted by galkeepinon on July 12, 2003, at 18:28:34

My RLS is a side effect from one of my other meds (maybe the Prozac?). I don't remember when started, but I think that the Neurontin fixed it right away. There are some nights when I have to take a second 300mg, or a prescription NSAID to get to sleep.

Mine are a little different from yours. I lie nice and still and then one leg will jump. If I hold it down and don't let it jump, it will drive me crazy until I let it jump. Stretching the muscles doesn't help. If my legs start going it doesn't matter how tired I am, nor how many sleep inducing drugs I have taken - I'm not sleeping until I've medicated the RLS.

It doesn't sound like a big deal, but it completely prevents sleep.

Good luck!!!!!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:240996
URL: http://www.dr-bob.org/babble/20030708/msgs/241356.html